Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2007, 2:47 PM MDT for Baca County, Colorado. It was in force for 88 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2007, 2:47 PM MDT (20:47 UTC)
- Expired
- May 31, 2007, 4:15 PM MDT
- In force
- 88 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Baca County, CO
The radar
The Pueblo radar (KPUX), 196 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:15 PM MDT | HAIL 1.75 | 7 S Springfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:29 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 312050 SVRPUB COC009-312215- /O.NEW.KPUB.SV.W.0053.070531T2047Z-070531T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT THU MAY 31 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BACA COUNTY IN SOUTHEAST COLORADO... * UNTIL 415 PM MDT... * AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE STORM WAS CENTERED 14 MILES WEST OF CAMPO...AND WAS MOVING TOWARD THE EAST AT 20 MPH. ANOTHER STORM WAS LOCATED 10 MILES WEST OF WALSH...AND WAS MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CAMPO. VILAS. WALSH. AT 243 MDT SPOTTERS REPORTED ONE INCH HAIL 15 MILES WEST OF CAMPO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3718 10297 3702 10288 3704 10214 3751 10224 $$
4 follow-up statements
000 WWUS55 KPUB 312059 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT THU MAY 31 2007 COC009-312215- /O.CON.KPUB.SV.W.0053.000000T0000Z-070531T2215Z/ BACA CO- 257 PM MDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR BACA COUNTY... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE STORM WAS CENTERED 12 MILES WEST OF CAMPO...AND WAS MOVING TOWARD THE EAST AT 15 MPH. ANOTHER SEVERE STORM WAS LOCATED 5 MILES SOUTH OF SPRINGFIELD...AND WAS MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. VILAS. WALSH. STONINGTON. BARTLETT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3726 10289 3702 10288 3702 10212 3758 10212 $$
000 WWUS55 KPUB 312123 RRA SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT THU MAY 31 2007 COC009-312215- /O.CON.KPUB.SV.W.0053.000000T0000Z-070531T2215Z/ BACA CO- 321 PM MDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR BACA COUNTY... AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 15 MPH. AT 315 PM MDT...THE PUBLIC REPORTED GOLF BALL SIZED HAIL 7 MILES SOUTH OF SPRINGFIELD. ANOTHER SEVERE STORM WAS LOCATED 10 MILES WEST OF CAMPO...AND WAS MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. VILAS. WALSH. STONINGTON. BARTLETT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3735 10282 3702 10288 3703 10209 3758 10207 $$
000 WWUS55 KPUB 312138 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT THU MAY 31 2007 COC009-312215- /O.CON.KPUB.SV.W.0053.000000T0000Z-070531T2215Z/ BACA CO- 337 PM MDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EASTERN BACA COUNTY... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES WEST OF CAMPO...AND WAS MOVING TOWARD THE EAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL WAS LOCATED 5 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. SPRINGFIELD. VILAS. WALSH. STONINGTON. BARTLETT. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3739 10268 3702 10288 3701 10213 3755 10209 $$
000 WWUS55 KPUB 312149 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT THU MAY 31 2007 COC009-312215- /O.CON.KPUB.SV.W.0053.000000T0000Z-070531T2215Z/ BACA CO- 347 PM MDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EASTERN BACA COUNTY... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE STORM WAS CENTERED NEAR CAMPO...AND WAS MOVING TOWARD THE EAST AT 20 MPH. ANOTHER SEVERE STORM WAS LOCATED 7 MILES WEST OF WALSH...AND WAS MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... WALSH. VILAS. STONINGTON. BARTLETT. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3743 10254 3704 10275 3704 10209 3755 10207 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:09 AM MDT, 9 hours 38 minutes earlier.
Area forecast discussion, May 31, 5:09 AM MDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 509 AM MDT THU MAY 31 2007 .SHORT TERM... (TODAY AND TONIGHT) ...SEVERE STORMS POSSIBLE OVER THE SOUTHEAST PLAINS TODAY MAINLY SOUTHEAST OF LINE FROM ORDWAY THROUGH TRINIDAD... DEWPOINTS HAVE BEEN CREEPING UP ACROSS THE SOUTHEAST CORNER OF COLORADO THIS MORNING. A DRYLINE IS DEVELOPING IN THIS AREA...WHICH WILL BECOME THE FOCUS FOR SEVERE CONVECTION THIS AFTERNOON AND EVENING. INDICATIONS ARE THAT CAPES WILL CLIMB OVER 1500 J/KG...LIS WILL DROP TO -4 OR -5 AND 0-6KM BULK SHEAR VALUES WILL REACH 40-50 KTS ALONG THE DRYLINE THIS AFTERNOON 18-21Z. WITH THE DRYLINE SERVING AS THE PRIMARY FOCUS AND THE RIGHT REAR ENTRANCE REGION OF THE JET CROSSING SOUTHEAST COLORADO DURING THE AFTERNOON...SHOULD HAVE SUFFICIENT LIFT TO INITIATE SEVERE CONVECTION 20-22Z ACROSS THE SOUTHEAST PLAINS. HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH OR GREATER...AND ISOLATED TORNADOES POSSIBLE ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON/EVENING...MAINLY SOUTHEAST OF A LINE FROM ORDWAY THROUGH TRINIDAD. THE STORM PREDICTION CENTER HAS A MODERATE RISK OF SEVERE WEATHER ACROSS THE SOUTHEAST CORNER OF COLORADO WITH A SLIGHT RISK EXTENDING FARTHER WEST...ENCOMPASSING MUCH OF THE SOUTHEAST PLAINS. WEST OF THE DRYLINE...THUNDERSTORMS WILL BE LESS VOLATILE...WITH LOWER DEWPOINTS/MUCH LESS CAPE TO WORK WITH AND NO DRYLINE. HOWEVER...ACROSS EL PASO COUNTY...0-6KM BULK SHEAR VALUES ARE A LITTLE BETTER...AND THE JET MAY BE IN BETTER PROXIMITY TO INITIATE CONVECTION. ALSO...WET BULB ZERO HEIGHTS ARE STILL PRETTY LOW. SO...DESPITE THE LOW CAPE...COULD BE ENOUGH SHEAR/LIFT TO COMPENSATE. CONSEQUENTLY...SOME PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH NOT OUT OF THE QUESTION ACROSS EL PASO COUNTY THIS AFTERNOON AND EVENING. ELSEWHERE...GENERALLY JUST ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH WIND GUSTS TO 50 MPH AND LIGHTNING THE PRIMARY THREATS. HOWEVER...WITH RELATIVELY LOW WET BULB ZERO HEIGHTS... COULD SEE SOME 1/4 TO 1/2 INCH HAIL IN STRONGER STORMS. TONIGHT...CONVECTION MAY CONTINUE TO INITIATE ACROSS THE SOUTHEAST PLAINS...AS A LOBE OF VORTICITY ROTATES AROUND THE LARGE UPPER LOW TO OUR NORTH...SENDING A FRONTAL SURGE SOUTH THROUGH THE PLAINS DURING THE EVENING HOURS. SO...SEVERE THREAT TO CONTINUE INTO THE EVENING...POSSIBLY LATER THAN USUAL. LW .LONG TERM... (FRIDAY THROUGH WEDNESDAY) CLOSED UPPER LOW CONTINUES TO WOBBLE SLOWLY EASTWARD ACROSS THE NRN PLAINS THROUGH FRI NIGHT WITH LOBES OF SHORTWAVE ENERGY ROTATING ACROSS SC/SE COLORADO AROUND THE PERIPHERY OF UPPER LOW. COLD FRONT SURGES THROUGH ALL OF EASTERN COLORADO BY EARLY FRI MORNING IN RESPONSE TO ONE SUCH SHORTWAVE EXITING EASTERN CO FRI MORNING. HAVE INTRODUCED SOME LOW GRADE POPS TO THE EASTERN ZONES WHERE ISOLATED SHOWERS/THUNDERSTORMS MAY DEVELOP ALONG/BEHIND THE FRONT PER GFS/NAM12 QPF FIELDS. FRIDAY WILL SEE ANOTHER COOL DOWN AS POST FRONTAL H7 TEMPS DROP TO BETWEEN +4 TO +6C ACROSS THE EAST. NEW GUIDANCE HAS COME IN COOLER FOR THE EASTERN PLAINS ON FRI...AND HAVE COOLED OFF GRIDS ACCORDINGLY. LOW LVL WINDS SHIFT AROUND FROM AN EASTERLY DIRECTION BY AFTN...WHICH ALLOWS MID TO UPPER 40 DEW POINTS TO ADVECT INTO SOUTHEAST CO. HOWEVER...APPEARS UPPER LVL FORCING WILL BE LACKING AS MAIN SHORTWAVE ENERGY WILL ALREADY BE OFF TO THE EAST...AND THERE WILL BE A HEALTHY CAP TO OVERCOME ACROSS THE SE PLAINS. STRONG NW FLOW ALOFT YIELDS DEEP LAYER SHEARS SUFFICIENT FOR SUPERCELL THUNDERSTORMS IF WE CAN OVERCOME THE CAP. FOR NOW...APPEARS BEST THREAT WILL BE TO THE SOUTH OF OUR AREA...ALONG THE OLD FRONTAL BOUNDARY. MAY ALSO BE A RIBBON OF HIGHER CAPE ALONG THE EASTERN SLOPES OF THE SE MTS...WHERE UPSLOPE AND HEATING SHOULD BE SUFFICIENT TO GET THUNDERSTORMS GOING. THUS COULDN/T RULE OUT A BRIEF SEVERE THUNDERSTORM RIGHT ALONG THE EASTERN SLOPES OF THE SE MOUNTAINS/ADJACENT PLAINS. HOWEVER THUNDERSTORMS MAY WEAKEN/DIMINISH AS THEY MOVE OFF INTO THE SE PLAINS OVER COOLER MORE STABLE AIRMASS. OVERALL...POP FCST LOOKS PRETTY GOOD AND MADE ONLY SOME COSMETIC CHANGES. CLOSED UPPER LOW GRADUALLY SHIFTS EASTWARD OVER THE WEEKEND...ALLOWING WRN US UPPER RIDGE TO TRANSLATE EASTWARD INTO WRN CO BY EARLY NEXT WEEK. THUS...WRN AREAS SHOULD SEE A WARMING/DRYING TREND THROUGH THE PERIOD...WITH HIGHER MOUNTAIN SNOW MELT ON THE INCREASE...AND ANOTHER UPSWING IN RIVER FLOWS. ACROSS THE EAST...REINFORCING NORTHERLY SURGES WILL KEEP COOLER AND MOISTER CONDITIONS THROUGH THE PERIOD...WITH THE NEXT SURGE EXPECTED TO ARRIVE SAT NIGHT. MAINLY DIURNALLY DRIVEN AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY. DEEP LAYER SHEARS GRADUALLY DECREASE AS FLOWS ALOFT WEAKEN. HOWEVER...LOW LVL MOISTURE POOLING ALONG THE EASTERN SLOPES OF SE MTS IN UPSLOPE FLOW MAY BE ENOUGH FOR LOCAL CAPES OF UP TO 1000 J/KG...WITH SOME MARGINAL SEVERE STORMS POSSIBLE EACH AFTN/EVENING. FLOW BECOMES MORE ZONAL BY THE MID PART OF NEXT WEEK...WITH H7 TEMPS SOARING TO BETWEEN +14 AND +19C BY NEXT WEDNESDAY. THUS...WARMER AND DRIER CONDITIONS EXPECTED WITH TEMPS PUSHING INTO THE 90S ACROSS THE PLAINS. NO CHANGES MADE BEYOND DAY 5. -KT && .AVIATION...BASED ON 11-3.9 MICRON SATELLITE IMAGERY...APPEARS THERE ARE SOME PATCHY LOW CLOUDS ACROSS THE EASTERN PLAINS. COULD BE LOOKING AT PATCHY MVFR CIGS...WHICH SHOULD DISSIPATE AFTER SUNRISE. SEVERE CONVECTION POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EVENING. SEE SHORT TERM DISCUSSION FOR DETAILS. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/31
Hazardous weather outlook, May 31, 6:15 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 615 AM MDT THU MAY 31 2007 COZ058>089-093>099-011300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 615 AM MDT THU MAY 31 2007 ...SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERAL SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST COLORADO PLAINS TODAY...MAINLY EAST OF A LINE FROM ORDWAY THROUGH TRINIDAD. THE PRIMARY THREATS FROM THESE STORMS WILL BE HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH OR GREATER...AND ISOLATED TORNADOES. ADDITIONAL THREATS WILL INCLUDE LIGHTNING AND HEAVY RAIN. STORMS TO THE WEST OF THE LINE RUNNING THROUGH ORDWAY AND TRINIDAD WILL BE LESS VOLATILE...WITH THE PRIMARY THREATS BEING WIND GUSTS TO 50 MPH...LIGHTNING...AND LOCALIZED HAIL UP TO 1/2 INCH IN DIAMETER. HOWEVER...ONE OR TWO OF THE STORMS ACROSS EL PASO COUNTY COULD BECOME SEVERE...PRODUCING PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE GREATEST COVERAGE ACROSS THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY...WITH HAIL UP TO 3/4 INCH IN DIAMETER...WIND GUSTS UP TO 58 MPH...FREQUENT DANGEROUS LIGHTNING...AND LOCALLY HEAVY RAINFALL POSSIBLE. TEMPERATURES WILL WARM THROUGH EARLY NEXT WEEK WHICH WILL INCREASE THE HIGHER ELEVATION SNOW MELT. AS A RESULT...STREAM FLOWS WILL INCREASE ACROSS THE AREA THROUGH NEXT WEEK...WHICH WILL RESULT IN CONTINUED HIGH FLOWS ALONG AREA RIVERS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS WHICH MEET REPORTING CRITERIA FOR SPOTTERS WILL BECOME LIKELY ACROSS THE SOUTHEAST PLAINS AFTER 2 PM TODAY.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:08 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 30 min |
| May 31, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| May 31, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 83 min |
| May 31, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 85 min |
| May 31, 4:28 PM MDT | Tornado Warning | PUB | Baca | 62 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.